# SDR SWAA2019111138731

- Difficulty date: October 31, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 57,415 hours, 33,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE CORRODED AT BS. 359, STR. 28L. / R&R SPLICE ANGLE IAW DWG AND SRM.
